SRB measures as zero-noise limits

William Cowieson, Lai Sang Young

Research output: Contribution to journalArticlepeer-review

Abstract

We consider zero-noise limits of random perturbations of dynamical systems and examine, in terms of the continuity of entropy and Lyapunov exponents, circumstances under which these limits are Sinai-Ruelle-Bowen (SRB) measures. The ideas of this general discussion are then applied to specific classes of attractors. We prove, for example, that partially hyperbolic attractors with one-dimensional center subbundles always admit SRB measures.

Original languageEnglish (US)
Pages (from-to)1115-1138
Number of pages24
JournalErgodic Theory and Dynamical Systems
Volume25
Issue number4
DOIs
StatePublished - Aug 2005

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'SRB measures as zero-noise limits'. Together they form a unique fingerprint.

Cite this